Friday, August 1, 2014

 

 



Soy un nuevo usuario

Olvidé mi contraseña

Entrada usuarios

Lógica Matemáticas Astronomía y Astrofísica Física Química Ciencias de la Vida
Ciencias de la Tierra y Espacio Ciencias Agrarias Ciencias Médicas Ciencias Tecnológicas Antropología Demografía
Ciencias Económicas Geografía Historia Ciencias Jurídicas y Derecho Lingüística Pedagogía
Ciencia Política Psicología Artes y Letras Sociología Ética Filosofía


Topological self-joinings of Cartan actions by toral automorphisms

1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario
    registrado en Universia

  Descargar recurso

Detalles del recurso

Pertenece a: Project Euclid (Hosted at Cornell University Library)  

Descripción: We show that if $r\geq3$ and $\alpha$ is a faithful $\mathbb {Z}^{r}$ -Cartan action on a torus $\mathbb {T}^{d}$ by automorphisms, then any closed subset of $(\mathbb {T}^{d})^{2}$ which is invariant and topologically transitive under the diagonal $\mathbb {Z}^{r}$ -action by $\alpha$ is homogeneous, in the sense that it is either the full torus $(\mathbb {T}^{d})^{2}$ , or a finite set of rational points, or a finite disjoint union of parallel translates of some $d$ -dimensional invariant subtorus. A counterexample is constructed for the rank $2$ case.

Autor(es): Lindenstrauss, Elon -  Wang, Zhiren - 

Id.: 55259221

Idioma: English  - 

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Palabras clave37C85 - 

Tipo de recurso: Text  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

: Copyright 2012 Duke University Press

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] 0012-7094
[References] 1547-7398

Fecha de contribución: 25-jul-2012

Contacto:

Localización:
* Duke Math. J. 161, no. 7 (2012), 1305-1350
* doi:10.1215/00127094-1593290


Otros recursos del mismo autor(es)

  1. Distribution of periodic torus orbits on homogeneous spaces We prove results toward the equidistribution of certain families of periodic torus orbits on homogen...
  2. Adelic dynamics and arithmetic quantum unique ergodicity
  3. Diagonalizable flows on locally homogeneous spaces and number theory We discuss dynamical properties of actions of diagonalizable groups on locally homogeneous spaces, p...
  4. Joinings of higher-rank diagonalizable actions on locally homogeneous spaces We classify joinings between a fairly general class of higher-rank diagonalizable actions on locally...
  5. Invariant measures and the set of exceptions to Littlewood's conjecture We classify the measures on SL (k,R)/SL (k,Z) which are invariant and ergodic under the action of th...

Otros recursos de la misma colección

  1. Sphere packing bounds via spherical codes The sphere packing problem asks for the greatest density of a packing of congruent balls in Euclidea...
  2. Symplectic invariance of uniruled affine varieties and log Kodaira dimension We introduce some definitions of uniruledness for affine varieties and use these ideas to show sympl...
  3. Hodge theory and derived categories of cubic fourfolds Cubic fourfolds behave in many ways like $K3$ surfaces. Certain cubics—conjecturally, the ones that ...
  4. Cubic hypersurfaces and a version of the circle method for number fields A version of the Hardy–Littlewood circle method is developed for number fields $K/\mathbb {Q}$ and i...
  5. The Eynard–Orantin recursion for the total ancestor potential It was proved recently that the correlation functions of a semisimple cohomological field theory sat...

Valoración de los usuarios

No hay ninguna valoración para este recurso.Sea el primero en valorar este recurso.
 

Busque un recurso